# SDR CA041022001

- Difficulty date: October 19, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 8,140 hours, 8,331 cycles
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retaining Ring
- Part number: MS166551031
- Condition: Missing
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS ON APPROACH AND SELECTED LANDING GEAR DOWN.  LANDING GEAR FAILED TO EXTEND.  THE FLIGHT CREW THEN SELECTED THE EMERGENCY LANDING GEAR EXTENSION SYSTEM.  THE LANDING GEAR LOCKED DOWN AND THE AIRCRAFT LANDED SAFELY.  UPON INSPECTION OF THE LANDING GEAR SYSTEM MAINTENANCE FOUND THE RETAINING RING INSTALLED IN THE SHAFT COUPLER MISSING.  THIS CAUSED THE COUPLER TO SLIDE TO THE MOTOR SIDE OF THE SPLINED SHAFT, WHICH CAUSED THE MOTOR TO DISENGAGE FROM THE PUMP.
